# SDR GAIA03005OP

- Difficulty date: February 5, 2003
- Submitted: March 3, 2003
- Operation: Air carrier
- Aircraft: N916PG
- Make and model: Boeing 727287
- Aircraft serial: 21690
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 1000677
- Condition: Wrong Part
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE MAINTENANCE AT DFW, IT WAS DISCOVERED THAT THE L1 EMERGENCY EXIT LIGHT WOULD NOT TEST.  FOUND INCORRECT UNIT INSTALLED.  REMOVED AND REPLACED WITH CORRECT PART NR EMERGENCY EXIT LIGHT ASSEMBLY.  OPERATIONALLY CHECKED GOOD.  THE AIRCRAFT WAS RETURNED TO SERVICE.  (M)
